I had 3 pharmacist plus my doctor tell me Phentermine will NOT affect my seizure medicine. Is there anyone out there that is on Lamictal/Lamotrigine for seizures and taking Phentermine to lose weight?
31 Dec 2011
Hello RileysMom0210. I realize that I'm not answering your question directly but just to add on, yes the pharmacists are right on. The lamicictal will not be effected by the Phentermine. I hope you lose the pounds that you want to shed. Best of wishes to you and good health,pledge
31 Dec 2011
Dear Riley'smom... I think I have answered his question before. Yes, you do need to go by what your pharmacist and physician tells you. They know your condition the best. The only reason I said that I would not, if I were you, is that phentermine is a stimulant. It is very similar to amphetamines. These drugs lower the seizure threshold which make it easier to have a seizure (lowering the seizure threshold makes it easier tomhave a seizure; conversely, raising the seizure threshold makes it more difficult to have a seizure). All this being said, I do not know anything about your seizure disorder, ie, how well controlled, etc... your doc knows this. But from a purely theoretical basis, I personally would not take a medication that is a stimulant while on seizure medication treatment... this is me personally... if you trust your physician, then go by what he tells you...
Be well and be safe... pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have recently been put on Zoloft 50 mg but also taking 30mg a day of Phentermine. The weight loss clinic that prescribes the diet pills says there ...
2 answers • 29 Jul 2010
I went to the hospital due to seizures and found out I was also pregnant!
2 answers • 21 Jun 2013
I like lamictal but I am still stress & I can't take it
3 answers • 14 Jan 2014
Is their any other medicine out their that has the same affect as phentermine that's not too costly?
I am currently taking phentermine and it's starting not too work anymore and I'm looking for something stronger with the same affect.. And ...
1 answer • 30 May 2014